Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 29, NWS Milwaukee, WI

April 4, 2011

NWS Milwaukee, WI issued this small craft advisory at Apr 4, 2011, 3:48 AM CDT. It took effect at Apr 4, 2011, 9:35 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 3:48 AM CDT (08:48 UTC)
In effect from
Apr 4, 2011, 9:35 AM CDT
Expired
Apr 5, 2011, 3:13 AM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WHUS73 KMKX 040848
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT MON APR 4 2011

...GUSTY NORTHWEST WINDS DEVELOPING LATER TODAY AND TONIGHT...

.DEEP LOW PRESSURE WILL MOVE ACROSS LOWER MICHIGAN AND ONTARIO
TODAY BEFORE MOVING INTO QUEBEC TONIGHT. BRISK NORTHWEST WINDS IN
THE WAKE OF THIS STORM WILL INCREASE BY MIDDAY AND CONTINUE INTO
TONIGHT. THE WINDS AND WAVES SHOULD SUBSIDE RAPIDLY LATE TONIGHT
INTO TUESDAY MORNING. 

LMZ643>646-041530-
/O.NEW.KMKX.SC.Y.0029.110404T1700Z-110405T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 AM CDT MON APR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM
CDT TUESDAY. 

* WINDS: NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS THIS AFTERNOON AND EVENING. WINDS DIMINISHING LATE TONIGHT
  AND EARLY TUESDAY. 

* WAVES: BUILDING TO 2 TO 4 FEET THIS AFTERNOON AND 3 TO 5 FEET
  TONIGHT. WAVES SUBSIDING TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CRAVEN

WWW.WEATHER.GOV/MKX
4 follow-up statements
005 
WHUS73 KMKX 041435
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CDT MON APR 4 2011

...GUSTY NORTHWEST WINDS THROUGH TONIGHT...HIGH WAVES TONIGHT INTO
EARLY TUESDAY...

.DEEP LOW PRESSURE WILL MOVE ACROSS LOWER MICHIGAN AND ONTARIO
CANADA TODAY...BEFORE MOVING INTO QUEBEC CANADA TONIGHT. BRISK
NORTHWEST WINDS IN THE WAKE OF THIS STORM CONTINUE INTO TONIGHT.
THE WINDS AND WAVES SHOULD SUBSIDE RAPIDLY LATE TONIGHT INTO
EARLY TUESDAY MORNING.

LMZ643>646-042245-
/O.EXT.KMKX.SC.Y.0029.110404T1435Z-110405T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CDT MON APR 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT TUESDAY.

* WINDS: NORTHWEST 15 TO 25 KNOTS...WITH SOME GUSTS TO 30 KNOTS.
  WINDS DIMINISHING LATE TONIGHT AND EARLY TUESDAY.

* WAVES: BUILDING TO 1 TO 2 FEET THIS AFTERNOON...AND 3 TO 5 FEET
  TONIGHT. HIGHEST WAVES TOWARD THE OPEN WATERS. WAVES WILL THEN
  SUBSIDE EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
164 
WHUS73 KMKX 042030
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT MON APR 4 2011

...GUSTY NORTHWEST WINDS AND HIGH WAVES TONIGHT...

.DEEP LOW PRESSURE WILL CONTINUE TO MOVE WELL EAST OF THE REGION
TONIGHT. BRISK NORTHWEST WINDS IN THE WAKE OF THE LOW WILL CONTINUE
INTO TONIGHT. THE WINDS WILL SUBSIDE LATER TONIGHT. HIGH WAVES
SHOULD LINGER THROUGH TONIGHT INTO EARLY TUESDAY MORNING.

LMZ643>646-050430-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-110405T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT MON APR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS. WINDS DIMINISHING LATE TONIGHT. 

* WAVES: 1 TO 2 FEET LATE THIS AFTERNOON...BUILDING TO 3 TO 5 FEET
  TONIGHT. HIGHEST WAVES ARE EXPECTED TOWARD THE OPEN WATERS.
  WAVES WILL THEN SUBSIDE EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
634 
WHUS73 KMKX 050212
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT MON APR 4 2011

...LINGERING HIGH WAVES TONIGHT...

.A LOOSENING PRESSURE GRADIENT IN RESPONSE TO DEEP LOW PRESSURE
MOVING FARTHER AWAY FROM THE GREAT LAKES INTO CANADA...WILL RESULT
IN DIMINISHING WINDS OVERNIGHT AND GRADUALLY SUBSIDING WAVES.

LMZ643>646-051015-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-110405T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 PM CDT MON APR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS
  OVERNIGHT. 

* WAVES: 1 TO 3 FEET BY SHORE...3 TO 5 FEET TOWARD THE OPEN WATER.
  THE WAVES WILL CONTINUE TO SLOWLY SUBSIDE TONIGHT AND EARLY
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
237 
WHUS73 KMKX 050813
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 AM CDT TUE APR 5 2011

LMZ643>646-050915-
/O.CAN.KMKX.SC.Y.0029.000000T0000Z-110405T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 AM CDT TUE APR 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WESTERLY WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT
ADVISORY LEVELS. 

$$
DAVIS

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 3:31 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 4, 3:31 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT MON APR 4 2011

.VERY SHORT TERM...TODAY...FORECAST CONFIDENCE HIGH...

DEEP LOW MOVES FROM LOWER MICHIGAN TO ONTARIO TODAY WITH STRONG COLD
ADVECTION REGIME SPREADING ACROSS SOUTHERN WISCONSIN.  DISCARDED THE
GFS WHICH HAS WIDESPREAD LIGHT PRECIPITATION TODAY.  MANY OF THE
MODELS ARE DRY BUT HRRR DOES SHOW ISOLATED SHOWERS FORMING BY MIDDAY
BENEATH COLD UPPER TROUGH.  SO KEEP MUCH OF THE MORNING DRY AND THEN
HAVE LOW POPS IN THE AFTERNOON.

CLOUD COVER AND COLD ADVECTION SHOULD LIMIT DIURNAL RISE.  BEST
CHANCE OF GETTING BURNED ON HIGH TEMPERATURE WILL BE IN
SOUTHEAST...WHERE IT IS CURRENTLY WARMER THAN FORECAST HIGHS.
TEMPERATURES SHOULD FALL NEXT FEW HOURS WITH WEST TO NORTHWEST
FLOW.

.TONIGHT...FORECAST CONFIDENCE HIGH...

SURFACE RIDGE BUILDS OVER AND PLENTY OF DRY AIR AVAILABLE SO IT
SHOULD CLEAR OUT RAPIDLY.

.SHORT TERM...TUESDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE
MEDIUM TO HIGH...

HIGH PRESSURE RIDGE PASSING TO THE SOUTH ON TUESDAY WILL KEEP SKIES
MOSTLY CLEAR THROUGH MID-DAY. 925 TEMP AROUND 8C IN THE FAR
SOUTHWEST WITH A DRY ADIABATIC TEMP PROFILE SHOULD YIELD TEMPS INTO
THE LOWER TO MID 50S.

UPPER LEVEL TROUGH AND WEAK COLD FRONT WILL THEN PASS LATER TUESDAY
AFTERNOON AND OVERNIGHT. ECMWF AND NAM BOTH WITH DECENT WAA IN THE
MID LEVELS...GFS A LITTLE MORE MEAGER. STILL EXPECT TO SEE SOME
LIGHT RAIN AS THE TROUGH PASSES. WILL HAVE TO OVERCOME SOME DRY
AIR...BUT WITH ENOUGH WAA THINKING IT CAN BE DONE.

.LONG TERM...THURSDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM...

UNSETTLED WEATHER WILL CONTINUE THROUGH THE END OF THE WEEK WITH
WEAK DISTURBANCES BRINGING CHANCES FOR SHOWERS OR THUNDERSTORMS EACH
DAY.

A STRONG LOW PRESSURE CENTER LOOKS TO APPROACH FOR THE WEEKEND.
HAVE SEEN PRETTY GOOD CONSISTENCY WITH THE IDEA OF THE LOW FROM RUN
TO RUN IN BOTH ECMWF AND GFS. THE FINER DETAILS OF THE SYSTEM
CONTINUE TO CHANGE THOUGH. GFS RUNS HAVE BEEN EERILY SIMILAR TO THE
LOW THAT IS JUST EXITING THE REGION THIS MORNING.  ECMWF NOW HAS A
MORE NORTHERN TRACK TO THE LOW...AND SOME WILD MAX TEMPERATURES.
DON/T EXPECT THAT WE WILL REALIZE THE TEMPS PROGGED...BUT THINK WE
SHOULD HAVE A WARM DAY OR TWO COMING FOR THE WEEKEND. MODELS HAVE
BEEN BACK AND FORTH AT PUSHING IN THE WARM TEMPERATURES. IF LAKE
MICHIGAN HAS ANY SAY...ITS POSSIBLE WE COULD GET STUCK ON THE COLD
SIDE OF A TIGHT TEMPERATURE GRADIENT...AGAIN.

&&

.AVIATION...
LOW PULLING QUICKLY AWAY ACROSS LOWER MICHIGAN SO MOST OF
PRECIPITATION OVER.  ISOLATED SHOWERS THIS AFTERNOON BUT PROBABILITY
TOO LOW TO INCLUDE IN TAFS.

APPEARS THAT IFR CEILINGS SHOULD GIVE WAY QUICKLY TO MVFR FOR MOST
OF THE DAY AS STRONGER NORTHWEST FLOW KICKS IN BEHIND THE DEPARTING
LOW.  ENOUGH DRYING TO CLEAR SKIES OUT BY THIS EVENING.

&&

.MARINE...
DEEP LOW MOVING ACROSS LOWER MICHIGAN INTO ONTARIO TODAY AND THEN
QUEBEC TONIGHT.  LOW SHOWN TO DEEPEN ANOTHER 10 MB...SO DECENT
NORTHWEST FLOW EXPECTED LATER TODAY THROUGH TONIGHT FOR LAKE
MICHIGAN.  WINDS SHOULD DIE OFF LATE TONIGHT BUT WAVES LIKELY
REMAINING OVER 4 FEET TOWARD OPEN WATER UNTIL EARLY TUESDAY MORNING.

LOW PRESSURE LIKELY TO TRACK ACROSS ILLINOIS THURSDAY WITH STRONG
EASTERLY FLOW POSSIBLE.  MAY HAVE SMALL CRAFT ADVISORY CONDITIONS
WITH THIS SYSTEM.

ANOTHER STRONG LOW ON TAP FOR NEXT SUNDAY.  AS USUAL PLENTY OF
UNCERTAINTY ON THE TRACK OF THIS STORM BUT STRONG WINDS AND AT LEAST
SMALL CRAFT ADVISORY CONDITIONS POSSIBLE WITH THIS AS WELL.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 9 AM CDT TUESDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...12/ZABEL
VERY SHORT TERM/AVIATION/MARINE...02/CRAVEN
Hazardous weather outlook, Apr 3, 1:17 PM CDT, 14 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
117 PM CDT SUN APR 3 2011

WIZ046-047-051-052-056>060-062>072-041015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
117 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS EVENING
AND JUST BEYOND MIDNIGHT AS STRONG LOW PRESSURE AND ASSOCIATED WARM
AND COLD FRONTS MOVES FROM EASTERN IOWA NORTHEAST TO JUST NORTH OF
MILWAUKEE. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT NEAR THE LOW
AND TRACK INTO FAR SOUTHERN AND SOUTHEAST WISCONSIN. THE TORNADO
THREAT WILL BE THE HIGHEST OVER ILLINOIS BUT THERE IS A SMALL
PROBABILITY OF ISOLATED TORNADOES IN FAR SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

LMZ643>646-041015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
117 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE EARLY EVENING FOR
BRISK SOUTHEAST WINDS AND LARGE WAVES. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL FROM PORT
WASHINGTON SOUTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ONCE AGAIN
FROM MONDAY THROUGH TUESDAY MORNING DUE TO BRISK NORTHWEST WINDS IN
THE WAKE OF THE LOW.

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 3, 10:58 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1058 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             WAUPUN                  43.63N 88.74W
04/03/2011  M0.50 INCH       DODGE              WI   LAW ENFORCEMENT

1046 PM     HAIL             3 NNE BEAVER DAM        43.50N 88.81W
04/03/2011  M0.50 INCH       DODGE              WI   TRAINED SPOTTER

1024 PM     HAIL             RIO                     43.45N 89.24W
04/03/2011  M0.50 INCH       COLUMBIA           WI   TRAINED SPOTTER

            HEAVY RAIN AND WIND GUSTS 35 TO 40MPH.

1047 PM     HAIL             MCFARLAND               43.02N 89.29W
04/03/2011  M0.88 INCH       DANE               WI   TRAINED SPOTTER

&&

PZABEL
Local storm report, Apr 3, 10:59 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             OREGON                  42.93N 89.38W
04/03/2011  M1.00 INCH       DANE               WI   PUBLIC

&&

PZABEL
Local storm report, Apr 3, 11:12 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             1 N WATERTOWN           43.21N 88.72W
04/03/2011  E1.00 INCH       DODGE              WI   TRAINED SPOTTER

&&

PZABEL
Local storm report, Apr 3, 11:14 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1114 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             5 NNW WATERTOWN         43.26N 88.76W
04/03/2011  M1.00 INCH       DODGE              WI   TRAINED SPOTTER

&&

PZABEL
Local storm report, Apr 4, 12:01 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             1 NW MIDDLETON          43.11N 89.52W
04/03/2011  M2.50 INCH       DANE               WI   TRAINED SPOTTER

            DELAYED REPORT. STILL LARGE AMOUNTS OF HAIL ON THE
            GROUND...AND ONE STONE STILL 2.25 INCHES ACROSS AFTER
            MELTING AS OF 1152 PM CDT.

&&

CRAVEN
Local storm report, Apr 4, 1:23 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
123 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     HAIL             NNE BEAVER DAM          43.46N 88.84W
04/04/2011  M0.50 INCH       DODGE              WI   AMATEUR RADIO

0106 AM     HEAVY RAIN       3 NE BEAVER DAM         43.49N 88.79W
04/04/2011  M2.12 INCH       DODGE              WI   AMATEUR RADIO

            0.84 INCH IN PAST HOUR. STORM TOTAL SINCE 6 AM SUNDAY.

&&

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:52 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette24 min
Apr 3, 8:17 PM CDTSevere Thunderstorm WarningMKXLafayette43 min
Apr 3, 8:50 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette25 min
Apr 3, 9:14 PM CDTSevere Thunderstorm WarningMKXDane46 min
Apr 3, 9:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson46 min
Apr 3, 9:50 PM CDTSevere Thunderstorm WarningMKXLafayette25 min
Apr 3, 10:06 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette24 min
Apr 3, 10:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk36 min
Apr 3, 10:18 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac42 min
Apr 3, 10:23 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock35 min
Apr 3, 10:36 PM CDTSpecial Marine WarningMKX99 min
Apr 3, 10:45 PM CDTSevere Thunderstorm WarningMKXJefferson26 min
Apr 3, 11:04 PM CDTSevere Thunderstorm WarningMKXDodge, Washington41 min
Apr 3, 11:23 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington52 min
Apr 3, 11:54 PM CDTSevere Thunderstorm WarningMKXSauk23 min

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.